# SDR UALA2013041502576

- Difficulty date: April 14, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,660 hours, 14,605 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 3580
- Condition: Leaking
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER HYD LEAK ON RIGHT WING SPOILER.  FOUND NR 10 SPOILER PCA LEAKING FROM FILTER CASE.  REPLACED PCA AS PER MM 27-61-02 ALL OPS AND INDICATIONS NORMAL NO LEAKS AFTER FUNCTIONAL TEST.
